Fundamental solutions for second-order parabolic systems with drift terms

Hongjie Dong, Seick Kim

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We construct fundamental solutions of second-order parabolic systems of divergence form with bounded and measurable leading coefficients and divergence free first-order coefficients in the class of BMO x −1 , under the assumption that weak solutions of the system satisfy a certain local boundedness estimate. We also establish Gaussian upper bounds for such fundamental solutions under the same conditions

Original languageEnglish
Pages (from-to)3019-3029
Number of pages11
JournalProceedings of the American Mathematical Society
Volume146
Issue number7
DOIs
Publication statusPublished - 2018 Jul

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this